# SDR DXTA2025042503180

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0331
- Aircraft time: 2,992 hours, 1,970 cycles
- System (JASC): 3400 · Navigation System
- Part: Probe
- Part number: 30B762801
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, RECEIVED BOTH ON ADC 2 AMBER CAS. FOLLOWED THE CORRESPONDING QRH. THE QRC DIRECTED THE LEFT SEAT PILOT TO SWITCH THE ADC TO THE NORMAL SIDE, THE GARMIN SWITCHED IT BACK TO SIDE 2 AFTER A SHORT PERIOD.  RECEIVED SEVERAL HARD JERKS IN RUDDER PEDALS WHILE TURNING DURING CLIMB  OUT WITH THE YAW DAMPER ON.  CYCLED THE YD,  SEEMED NORMAL UNTIL BASE-TO-FINAL WHEN ONE MORE HARD JERK FELT.  POWERED UP THE AIRCRAFT ON APU POWER PER THE AFM. NO FAULTS WERE NOTED WITH APU STABILIZED & THE AVIONICS ALLOWED TO FULLY BOOT UP. PERFORMED ARES DOWNLOAD & EMAILED AS REQUIRED. STARTED BOTH ENGINES & TAXIED ACFT FOR TROUBLESHOOTING. SHUT DOWN BOTH ENGINES & APU AS REQUIRED.  WITH THE ADDITIONAL RUDDER KICK SQWAK, SOUNDS LIKE KNOWN ISSUE OF THE P1/T1 SENSOR FAILURE INDUCING THE ADC FAIL & UNWANTED AP /YD MOVEMENT.  ADVISED PERFORM THE PWC T/S FOR KB FAULT & ALSO TO CONFIRM P1/T1 HARNESS IDENTIFICATION. PERFORMED FAULT ISOLATION 8 FOR THE KB FAULT OF THE LH ENGINE REF EMM P/N 03B7302 72-00-01. WIRING CHECKS CONFIRMED THE P1/T1 (P23) PROBE IS BAD.  REMOVED FAULTY P1/T1 PROBE P/N 30B7628-01 S/N N/A AND INSTALLED NEW PROBE IAW EMM 77-20-02.  POWERED UP AIRCRAFT ON APU POWER & STARTED BOTH ENGINES. VERIFIED NO FAULTS WERE PRESENT. SHUTDOWN BOTH ENGINES AND ALLOWED TO SIT FOR 15 MINUTES. STARTED BOTH ENGINES AGAIN TO ENSURE THE ENGINES WERE STARTED ON BOTH CHANNELS OF THE FADEC'S WITH NO FAULTS.  NO FAULTS OR DEFECTS WERE NOTED.
